MathSciNet Relay Station
MathSciNet bibliographic data
MR2195591 46L55 (37A55 46L05)
Exel, R.; Vershik, A. $C^\ast$-algebras of irreversible dynamical systems. Canad. J. Math. 58 (2006), no. 1, 39–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement